MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM IMPLANTS; ACETABULAR SHELL Ø52 MULTI-HOLE

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM IMPLANTS; ACETABULAR SHELL Ø52 MULTI-HOLE
Model Number 01.32.152MH
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 10/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 oct 2025.Lot 2402640: (b)(4) items manufactured and released on 05-aug-2024.Expiration date: 2029-jul-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
At 4 months from primary, the patient came in due to pain and the cause is unknown.The surgeon determined the patient had aseptic loosening of the cup.The revision was completed using competitor cup, augments, and modular dual mobility construct.The surgery was completed successfully.

Brand Name
MPACT ACETABULAR SYSTEM IMPLANTS
Common Device Name
ACETABULAR SHELL Ø52 MULTI-HOLE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23477175
Report Number3005180920-2025-01039
Device Sequence Number10237523
Product Code LPH
UDI-Device Identifier07630030810800
UDI-Public07630030810800
Combination Product (Y/N)N
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.32.152MH
Device Lot Number2402640
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Initial Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale